MathSciNet Relay Station
MathSciNet bibliographic data
MR1736526 11G50 (11J95 14G40)
David, Sinnou; Philippon, Patrice Minorations des hauteurs normalisées des sous-variétés des tores. (French) [Lower bounds for the normalized heights of toric subvarieties] Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 28 (1999), no. 3, 489–543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement